MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC TRUWAVE, VAMP JR.; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES LLC TRUWAVE, VAMP JR.; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number VMP306PX
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
Vamp jr transducer would not read arterial blood pressure or pulse rate.New transducer was obtained and worked appropriately.Device is in my possession however packing was not retained.

Brand Name
TRUWAVE, VAMP JR.
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key7540245
Report Number7540245
Device Sequence Number19307634
Product Code DXO
UDI-Device Identifier07460691950375
UDI-Public(01)07460691950375
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2018
Report Date (Section F) 05/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Model NumberVMP306PX
Device Catalogue NumberVMP306PX
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/18/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA05/18/2018